# SDR M3HA96008

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988MA
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 380
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Broken
- Location: Nr 1
- Component: 50068571
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 423 - NR 1 MAIN TIRE FLAT.  FOUND NR 1 BRAKE ASSY BROKEN STUCK IN NR 1 WHEEL ASSY.  REMOVED AND INSTALLED SERVICEABLE BRAKE AND MAIN WHEEL ASSY NR 1 POSITION.  (M)
